| Model Number |
SN60WF |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An ophthalmic surgeon reported that during an intraocular lens (iol) implant procedure, a white substance was observed and very hard to remove the substance from back of the lens.Additional information was requested.